MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The leaking issue was confirmed.Affected iv sets are under recall #74892.The initial determination by following the company procedures was that this complaint did not constitute an mdr reportable event.This mdr is filed retrospectively as a corrective action to address one of the fda inspection observation made on 08/11/2016.Zyno medical submitted an e-mdr (3006575795-2016-00017_complaint 2015v-039) on 08/23/2016 through the fda's website and received the receipt.But due to some technical difficulties and confusion, the file didn't pass with all three acknowledgements.This is a re-submission regarding the same event.
 
Event or Problem Description
The user reported "we had a bag that leaked at the in-line filter.Patient noticed a puddle on the floor below the iv bag after the treatment.The patient had no adverse effect.We are uncertain as to how much of the actual dose the patient received.".

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6230492
Report Number3006575795-2016-00017
Device Sequence Number323074
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072-F
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2015
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1